# SDR CALA9800183

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 279
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AT STA 279, STRINGER 22L.  DOUBLER AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 51-30-1, FIGURE 1, 53-30-3, FIGURE 13, 51-10-2, 51-30-2, AND MM 51-20-11.
